Hello. About 2-3 months ago, I was in the hospital with pretty bad abdominal pain in my lower tummy. After an internal ultrasound, it was determined that I simply had inflammed cysts that were aggravating my stomach and upper legs. I haven't had any issues with it since. However, today I notice that I felt unusually gassy and I had a very sharp and cramping pain in my upper stomach. In the past few hours, it has moved to my lower abdomen. I was put on Naproxen at the hospital and it seemed to help. I was wondering if this type of pain I am feeling today is the same thing. Being gasy and bloated seems to make the pain more intense. Should I contact my doctor about this since it happens somewhat frequently?
My complex ovarian cyst didn't cause me any symptoms at first, but from what I've read on this forum, your symtoms (symptoms) are pretty typical of cysts. Definitely contact your doc to find out what's going on. They'll probably want to do another ultrasound. Also, this is a great place to find help for pain from cysts that aren't going away, growing, or complex. Please keep us posted.
Thank you for your comment! I actually just called a pharmacist and told them what I mentioned on here. I was put on Naproxen at the hospital, and I found out from him that Aleve actually has Naproxen in it. It has helped tremendously. I felt better within 2-3 hours. So if anyone else is experiencing this, I would recommend taking 1 Aleve and just rest for a bit. Feeling much much better :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.